# SDR FDEA200912024329

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545831
- Condition: Corroded
- Location: Bs 1010 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AFT PIT ON SKIN SURFACE AT BS 1010 STR 28L.  CUT-OUT DAMAGED AREA APPROX DIM: 3 7/8" X 1", FABRICATED REPAIR DOUBLER AND INSTALLED  REPAIR DOUBLER IAW SRM 51-10-6, SRM 53-30-1 FIG 1, SRM 51-10-2 AND SRM 53-30-3 FIG 3A.
